But it seems like the symptoms changed a bit, now I have lower abdomen pain (around 3 inches below the belly button, the pain is usually on the left side but sometimes on the right too). It is somewhat dull but it almost always is apparent. I am on Levaquin right now (500 mg daily for 2 weeks) in an attempt to clear out any infections. I was on doxycycline for a week before, but I still have the same symptoms. They have changed, and I'm relatively thankful for that (testicular pain is horrible). Both Chlamydia and UTI tests came out negative (they even cultured my urine sample).
What do you think ? The fact that the pain is moving around is not good, but I don't know what it is. Could it be just 2 different things ? The urologist I keep going to is thinking it might be some colon thing although it doesn't add up. I personally think it could be kidney/bladder stones.
Any help would be appreciated guys. I basically have mostly lower abdominal pain, specifically on the left side mostly. And a burning sensation when I pee (it does help to drink a lot of water, somewhat).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.